# SDR ASAA0843615

- Difficulty date: September 12, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645270A
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B GROUND SPOILER HAS SEVERAL DENTS ON UPPER SURFACE.  REMOVED DAMAGED IN 4 EACH AREAS, PREPARED AREAS, FABRICATED FILLERS AND DOUBLERS, BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
